# SDR SWIA2019022645579

- Difficulty date: February 6, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 42,879 hours, 36,102 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 LBL FLOOR STRAP AT PRESSURE FLOOR SILL CORRODED. (C-CHECK) RO: 02/23/2019 REMOVED AND REPLACED THE FS559 LBL27 FLOOR STRAP AT PRESSURE FLOOR SILL IAW SRM. LEAK CHECKS GOOD.
